# SDR 06FDEA1419

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,116 hours, 26,462 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 1 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 STRUT OVERHEAT LIGHT ILLUMINATED DURING CLIMB.  COMPLETED QRH AND LIGHT RE-ILLUMINATED.  NEW CLAMP DID NOT HELP 8TH STAGE DUCT APPEARS TO BE LEAKING IN PYLON.  ALSO, REPLACED SENSE BRAIDED LINE, FOUND BLOWN COMING OFF T-FITING PER BOEING SPM.  INSTALLED DUCT CLAMP RAN ENGINE PER JRH NO LEAKS DETECTED INSTALLED PYLON PANELS.
